# SDR SWAA2022061409785

- Difficulty date: May 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 211FW
- Condition: Delaminated
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PNL 211FW HAS DELAMINATED AREA. 8-82 / [01] PREPARED FOR REPAIR AT PANEL 211 FW AS PER B 737 SRM 51-70-06-2R-7;[02] VERIFIED STEP 1. OK TO APPLY REPAIR.;[03] REPAIRED AT PANEL 211 FW ;AS PER B737 SRM 51-70-06-2R-7 MATERIAL USED PO.1690463 AND PO.1753794;[04] VERIFIED STEP 3.
